# SDR CA960312025

- Difficulty date: February 23, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Hughes 369D
- Engine: Allsn 250C20B
- System (JASC): 6210 · Main Rotor Blades
- Part: Blade
- Part number: 369D21100513M
- Condition: Debonding
- Location: M/R
- Part time: 2,702 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN)LEADING EDGE ABRASION STRIP DEBONDING. TIME THIS INSTALLATION 589.8 HOURS.
